A reliable algorithm for physical problems


Usman M., YILDIRIM A. , MOHYUD-DIN S. T.

INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES, vol.6, no.1, pp.146-153, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 1
  • Publication Date: 2011
  • Title of Journal : INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES
  • Page Numbers: pp.146-153

Abstract

This paper gives a detailed and comprehensive study of a reliable algorithm which is called the Modified Decomposition Method (MDM) and is mainly due to Geijji and Jafari to solve linear and nonlinear problems of physical nature. It has been shown that the MDM is very easy to implement and is fully compatible with the nonlinear nature of the physical problems. Moreover, this algorithm is independent of the inbuilt deficiencies of most of the previous techniques. Several examples are given to re-confirm the reliability and efficiency of the algorithm.